# SDR ASAA0310517

- Difficulty date: June 11, 2003
- Submitted: November 7, 2003
- Operation: Air carrier
- Aircraft: N730AS
- Make and model: Boeing 737290C
- Aircraft serial: 22577
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Panel
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - DURING A-CHECK, FOUND THE FUSELAGE SKIN PANEL AT BODY STATION 747-748, STRINGER 17R CRACKED. REPAIRED SKIN PER SRM.  (M)
